MAUDE Adverse Event Report: ASAHI INTECC SASUKE; PERCUTANEOUS CATHETER

ASAHI INTECC SASUKE; PERCUTANEOUS CATHETER
Catalog Number SA145-33N
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
While working on wiring the distal bifurcation of the rca; sasuke tip became entrapped and separated from body of catheter.Tip was left in rca and trapped behind a stent.

Brand Name
SASUKE
Common Device Name
PERCUTANEOUS CATHETER
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key21289021
Report Number3004718255-2025-00371
Device Sequence Number9355432
Product Code DQY
UDI-Device Identifier04547327120197
UDI-Public(01)04547327120197(17)270630(10)240702F041
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/31/2025
Report Date (Section F) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSA145-33N
Device Lot Number240702F041
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/22/2025
Device Age7 MO
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/31/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR
Patient SexFemale
Date Report Sent to FDA01/31/2025